Multimodel Differential Games
In this chapter we focus on the construction of robust Nash strategies for a class of multimodel games described by a system of ordinary differential equations with parameters from a given finite set. Such strategies entail the “Robust equilibrium” being applied to all scenarios (or models) of the game simultaneously. The multimodel concept allows one to improve the robustness of the designed strategies in the presence of some parametric uncertainty. The game solution corresponds to a Nash-equilibrium point of this game. In LQ dynamic games the equilibrium strategies obtained are shown to be linear functions of the so-called weighting parameters from a given finite-dimensional vector simplex. This technique permits us to transform the initial game problem, formulated in a Banach space (the control functions are to be found) to a static game given in finite-dimensional space (simplex). The corresponding numerical procedure is discussed. The weights obtained appear in an extended coupled Riccati differential equation. The effectiveness of the designed controllers is illustrated by a two-dimensional missile guidance problem.
KeywordsDifferential Game Lateral Acceleration Algebraic Riccati Equation Isaacs Equation Evasion Game
- Amato, F., Mattei, M., & Pironti, A. (1998), ‘Robust strategies for Nash linear quadratic games under uncertain dynamics’, in Proceedings of the 37th IEEE Conference on Decision and Control, Vol. 2, Austin, TX, pp. 1869–1870. Google Scholar
- Fabiano, R.H., Kurdila, A.J., & Kim, C. (1992), ‘Numerical methods for robust control design for distributed parameter systems’, in Proceedings of the 31st IEEE Conference on Decision and Control, Vol. 1, Tucson, AZ, pp. 1172–1177. Google Scholar
- Pontryagin, L.S., Boltyansky, V.G., Gamkrelidze, R.V., & Mishenko, E.F. (1969), Mathematical Theory of Optimal Processes, Nauka, Moscow (in Russian). Google Scholar
- Skataric, D., & Petrovic, B. (1998), ‘Recursive approach to Nash games of quasi-singularly perturbed linear systems’, in Proceedings of the 1998 American Control Conference, Vol. 3, Pennsylvania, USA, pp. 1513–1517. Google Scholar
- Yoneyama, J., & Speyer, J.L. (1995), ‘Robust adaptive control problem for linear systems with unknown parameters’, in Proceedings of the 34th IEEE Conference on Decision and Control, Vol. 3, New Orleans, LA, pp. 2277–2282. Google Scholar